# SDR KBM2005F00058

- Difficulty date: March 24, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350BA
- Aircraft serial: 3141
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Retainer
- Part number: 350A37116200
- Condition: Broken
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DROP RING RETAINER CRACKED AND BROKEN BETWEEN BLUE AND YELLOW BLADES.  REMOVED AND REPLACED.  (M)
